# SDR 02FDEA00262

- Difficulty date: April 15, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR LONG FLOORBEAM UNDER NUT PLATES FROM BS 1030 TO 1160, WL 200, LBL 2-RBL 2.  REMOVED AND REPLACED FLOORBEAM PER SRM 51-30-5, 51-20-1, 51-30-2 & BAC 1506-1706.
